Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Severe cramps, loose green stools. Taking loestrin 24, Vitamin D, metformin. Can I take estrace?

I am on loestrin 24 which I started prior to doing ivf next week. I have only been on it about 2 weeks. I am also on vitamin d supplement , metformin 500 mg once a day and prenatal vitamin. I have been having severe cramping and loose stools. Today they were green. I have 2 loestrin pills left and then start estrace. Can you give me any advice?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello missmo25,

You need to be treated for your loose stools. You are getting cramps because you are suffering from electrolyte imbalance. You are getting dehydrated. Try to re-hydrate yourself by taking rehydrating fluids orally, pure hygienic water and juices. If you think you are getting week, contact your doctor and get into an emergency room. You may need IV fluids to supplement the sodium and potassium loss. You need rest.

You may have to get few blood tests and investigations done. Do co-operate with your treating doctor. Once you are fine, you can continue taking the medicines as advised. Do not worry about the green stool, it is because of green veggies that you might have taken. If there is any infection it will get treated in time. Do not worry. Have a good day, take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor